# SDR UPS96421776

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK ON CLIP IN FLOORBEAM AT STA 400 LBL 20 AREA.  CRACKED CLIP REMOVED, FABRICATED NEW CLIP IAW SRM 53-10-20 FIG 12 AND INSTALLED IAW SRM 51-30-02.
